Almost disjoint families and diagonalizations of length continuum

Bulletin of Symbolic Logic 16 (2):240 - 260 (2010)

Abstract
We present a survey of some results and problems concerning constructions which require a diagonalization of length continuum to be carried out, particularly constructions of almost disjoint families of various sorts. We emphasize the role of cardinal invariants of the continuum and their combinatorial characterizations in such constructions.
Keywords cardinal invariants   diagonalization of length continuum   almost disjoint families
Categories (categorize this paper)
DOI 10.2178/bsl/1286889125
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,599
Through your library

References found in this work BETA

Forcing Indestructibility of MAD Families.Jörg Brendle & Shunsuke Yatabe - 2005 - Annals of Pure and Applied Logic 132 (2):271-312.
Mob Families and Mad Families.Jörg Brendle - 1998 - Archive for Mathematical Logic 37 (3):183-197.
Chains and Antichains in P(Ω).James E. Baumgartner - 1980 - Journal of Symbolic Logic 45 (1):85-92.
Ordering MAD Families a la Katětov.Michael Hrušák & Salvador García Ferreira - 2003 - Journal of Symbolic Logic 68 (4):1337-1353.

View all 10 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Special Class of Almost Disjoint Families.Thomas E. Leathrum - 1995 - Journal of Symbolic Logic 60 (3):879-891.
Two Step Iteration of Almost Disjoint Families.Jerry E. Vaughan - 2004 - Journal of Symbolic Logic 69 (1):81-90.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
Consecutive Singular Cardinals and the Continuum Function.Arthur W. Apter & Brent Cody - 2013 - Notre Dame Journal of Formal Logic 54 (2):125-136.
Cohen-Stable Families of Subsets of Integers.Miloš S. Kurilić - 2001 - Journal of Symbolic Logic 66 (1):257-270.
What is Length?Frank Henmueller & Karl Menger - 1961 - Philosophy of Science 28 (2):172-177.
On the Strong Martin Conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.

Analytics

Added to PP index
2011-05-29

Total views
23 ( #396,263 of 2,280,598 )

Recent downloads (6 months)
6 ( #190,873 of 2,280,598 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature